Vol. 14, No. 1, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 14, No. 1, 2021

Square-free divisor complexes of certain numerical semigroup elements

Jackson Autry, Paige Graves, Jessie Loucks, Christopher O’Neill, Vadim Ponomarenko and Samuel Yih

Minimizing closed geodesics on polygons and disks

Ian Adelstein, Arthur Azvolinsky, Joshua Hinman and Alexander Schlesinger

Factorizations of surjective maps of connected quandles

Tori Braun, Charlotte Crotwell, Alfred B.H. Liu, Paul Weston and David N. Yetter

Strongly nonzero points and elliptic pseudoprimes

Liljana Babinkostova, Dylan Fillmore, Philip Lamkin, Alice Lin and Calvin L. Yost-Wolff

The Chabauty space of $\mathbb{Q}_p^\times$

Antoine Bourquin and Alain Valette

Generalized lattice-point visibility in $\mathbb{N}^k$

Carolina Benedetti, Santiago Estupiñan and Pamela E. Harris

Rhombic planform nonlinear stability analysis of an ion-sputtering evolution equation

Sydney Schmidt, Stephanie Kolden, Bonni Dichone and David Wollkind

On the Burau representation of $B_4$

Vasudha Bharathram and Joan Birman

Solutions of the variational equation for an $n$-th order boundary value problem with an integral boundary condition

Benjamin L. Jeffers and Jeffrey W. Lyons

The cyclic graph (deleted enhanced power graph) of a direct product

David G. Costanzo, Mark L. Lewis, Stefano Schmidt, Eyob Tsegaye and Gabe Udell